MathSciNet Relay Station
MathSciNet bibliographic data
MR2432777 (2009c:91074) 91B28 (62P05)
Mīshura, Yu. S.; Shelyazhenko, P. S.; Shevchenko, G. M. Limited arbitrage in a multiperiod model of a financial market with discrete time. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 122--132; translation in Theory Probab. Math. Statist. No. 77 (2008), 135–146
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement